Chemotherapy for Diabetes in a 7 year old child?

November 6th, 2009 by EcoHealthGuru Leave a reply »

Administering chemotherapy for diabetes in a 7 year old child?  What next?  The poor kid not only has to deal with the diabetes but now he’s subjected to losing his hair, stunting his growth, feeling very very sick, along with all the other nasty nasty side-effects of  this highly toxic treatment… for what?  How could chemotherapy help anything let alone diabetes?  Is his doctor on a kick-back?

Research shows that 96% of people over the age of 20 who receive chemotherapy treatment are dead within 5 years.  A child’s cells will regenerate a lot faster than an adult but what are the long-term consequences? Chemotherapy will certainly cause the cells to be mutated as they regenerate.

If only someone had stuck some information under his mother’s nose beforehand.  It may have prompted her to ask a few questions and do her own research.  She may have learnt that diabetes in most cases can be managed by diet and supplementation.  Some people have even been cured.

As I see it, the only hope for a long healthy life for this child is to boost every cell in his body with good nutrition through diet and high quality nutritionals.

Email me at for testimonials on how good food and nutritionals can help diabetes.

Have a great day,

Angie :-)


Leave a Reply

You must be logged in to post a comment.